标题:Two Classes of Linear Codes with Two or Three Weights
作者:Xu, Guangkui; Cao, Xiwang; Gao, Jian; Luo, Gaojun
通讯作者:Gao, J
作者机构:[Xu, Guangkui] Huainan Normal Univ, Dept Appl Math, Huainan 232038, Peoples R China.; [Cao, Xiwang; Luo, Gaojun] Nanjing Univ Aeronaut & Astronaut, 更多
会议名称:8th International Workshop on Signal Design and Its Applications in Communications (IWSDA)
会议日期:SEP 24-28, 2017
来源:IEICE TRANSACTIONS ON FUNDAMENTALS OF ELECTRONICS COMMUNICATIONS AND COMPUTER SCIENCES
出版年:2018
卷:E101A
期:12
页码:2366-2373
DOI:10.1587/transfun.E101.A.2366
关键词:linear code; Walsh transform; non-quadratic function; permutation; polynomial; weight distribution
摘要:Many linear codes with two or three weights have recently been constructed due to their applications in consumer electronics, communication, data storage system, secret sharing, authentication codes, association schemes, and strongly regular graphs. In this paper, two classes of p-ary linear codes with two or three weights are presented. The first class of linear codes with two or three weights is obtained from a certain non-quadratic function. The second class of linear codes with two weights is obtained from the images of a certain function on F-p(m). In some cases, the resulted linear codes are optimal in the sense that they meet the Griesmer bound.
收录类别:CPCI-S;EI;SCIE
资源类型:会议论文
TOP